Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Feeling achy. Is it flu? Why tiredness, memory loss, red bumps on face. Likely Lyme disease?

Hello, I have been feeling achy all over since Monday of this week, similar to the achy feeling you get with the flu . I have no fever, but have been extremely tired, no nausea either. I also have a pain in the back of my head near my neck that feels like I hit my head really hard on something but I don t remember hitting it on anything and it just started hurting this Friday morning the day after I started taking antibiotics . I also noticed some small red bumps on my face and neck yesterday morning and today there are several more on the tops of my feet and all up and down my legs. Could this be lyme disease? I haven t seen any ticks on me, but there have been ticks in my backyard before.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
1. history of ticks in backyard, support lyme disease, but no bite marks at face/neck goes against it.
2. since symptom of feeling achy is there, thus if is related to arthritis symptom, then could be lyme's disease.
3. experiencing flu-like symptoms [stiff neck,fever, swollen lymph nodes, headaches, fatigue, aches, in your history] also you may experience a large, expanding skin rash, goes in favor of Lyme's disease.
4. any heart, brain, and/or nerve problems??
5. Because of the difficulty in culturing Borrelia bacteria in the laboratory, diagnosis of Lyme disease is diagnosed clinically, based on symptoms, objective physical findings or a history of possible exposure to infected ticks, as well as serological blood tests [ Western blot and ELISA,spinal tap]

.Ordinary "wood ticks" and "dog ticks" do not carry the infection.
. Currently, there is no available vaccine on the market for Lyme disease.
. The presence of antibodies in the blood is not sufficient reason for continued or retreatment with antibiotics.
. seek an opinion of parasitologist [infectious disease doctor].
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor